Mathematical Modelling and Analysis (Apr 2010)

Advanced impulsive differential equations with piecewise constant arguments

  • Hüseyin Bereketoglu,
  • Gizem Seyhan,
  • Aşar Ogun

DOI
https://doi.org/10.3846/1392-6292.2010.15.175-187
Journal volume & issue
Vol. 15, no. 2

Abstract

Read online

We prove the existence and uniqueness of the solutions of a class of first order nonhomogeneous advanced impulsive differential equations with piecewise constant arguments. We also study the conditions of periodicity, oscillation, nonoscillation and global asymptotic stability for some special cases. First published online: 09 Jun 2011

Keywords